Alert archive / Virginia / Small Craft Advisories in 2019
Small Craft Advisory 21, NWS Wakefield, VA
NWS Wakefield, VA issued this small craft advisory at Feb 26, 2019, 9:59 PM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2019, 9:59 PM EST (02:59 UTC)
- Expired
- Feb 27, 2019, 12:32 PM EST
- In force
- 15 hr
- Issued by
- NWS Wakefield, VA
The text
As transmitted.
859 WHUS71 KAKQ 270259 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 959 PM EST Tue Feb 26 2019 ANZ630-631-270900- /O.NEW.KAKQ.SC.Y.0021.190227T0259Z-190227T0900Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- 959 PM EST Tue Feb 26 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST WEDNESDAY... The National Weather Service in Wakefield has issued a Small Craft Advisory, which is in effect until 4 AM EST Wednesday. * Wind: Becoming northeast 15 to 20 knots overnight. * Waves: 2 to 3 feet. Precautionary/preparedness actions... A Small Craft Advisory means wind speeds of 20 to 33 knots and/or waves of 4 feet or greater over the Chesapeake Bay are expected to produce hazardous boating conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. Mariners should pay close attention to the marine forecast...and consider wind and sea conditions in planning. && $$ ANZ632-634-271100- /O.NEW.KAKQ.SC.Y.0021.190227T0600Z-190227T1200Z/ Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- 959 PM EST Tue Feb 26 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 AM EST WEDNESDAY... The National Weather Service in Wakefield has issued a Small Craft Advisory, which is in effect from 1 AM to 7 AM EST Wednesday. * Wind: Becoming northeast 15 to 20 knots late tonight into early Wednesday morning. * Waves: 2 to 3 feet. Precautionary/preparedness actions... A Small Craft Advisory means wind speeds of 20 to 33 knots and/or waves of 4 feet or greater over the Chesapeake Bay are expected to produce hazardous boating conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. Mariners should pay close attention to the marine forecast...and consider wind and sea conditions in planning. && $$ ANZ638-271100- /O.NEW.KAKQ.SC.Y.0021.190227T0600Z-190227T1200Z/ James River from James River Bridge to Hampton Roads Bridge- Tunnel- 959 PM EST Tue Feb 26 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 AM EST WEDNESDAY... The National Weather Service in Wakefield has issued a Small Craft Advisory, which is in effect from 1 AM to 7 AM EST Wednesday. * Wind: Becoming northeast 15 to 20 knots late tonight into early Wednesday morning. Precautionary/preparedness actions... A Small Craft advisory means wind speeds of 20 to 33 knots over the rivers of Eastern Virginia are expected to produce hazardous boating conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. Mariners should pay close attention to the marine forecast...and consider wind and sea conditions in planning. && $$ ANZ650-652-270400- /O.CON.KAKQ.LO.Y.0005.000000T0000Z-190227T0400Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- 959 PM EST Tue Feb 26 2019 ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... * WATER LEVELS...Around 1 to 1.5 feet below MLLW during low tide later this evening. * IMPACTS...Low water levels may cause navigation problems around the times of low tide later this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Low Water Advisory means water levels are expected to be significantly below average. Mariners should use extreme caution and transit at the slowest safe navigable speed to minimize impact. && $$
6 follow-up statements
597 WHUS71 KAKQ 270351 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 1051 PM EST Tue Feb 26 2019 ANZ650-652-270500- /O.EXP.KAKQ.LO.Y.0005.000000T0000Z-190227T0400Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- 1051 PM EST Tue Feb 26 2019 ...LOW WATER ADVISORY WILL EXPIRE AT 11 PM EST THIS EVENING... The Low Water Advisory will expire at 11 pm EST this evening. $$ ANZ630-631-270900- /O.CON.KAKQ.SC.Y.0021.000000T0000Z-190227T0900Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- 1051 PM EST Tue Feb 26 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... * Wind: Becoming northeast 15 to 20 knots overnight. * Waves: 2 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means wind speeds of 20 to 33 knots and/or waves of 4 feet or greater over the Chesapeake Bay are expected to produce hazardous boating conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. Mariners should pay close attention to the marine forecast...and consider wind and sea conditions in planning. && $$ ANZ632-634-271200- /O.CON.KAKQ.SC.Y.0021.190227T0600Z-190227T1200Z/ Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- 1051 PM EST Tue Feb 26 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... * Wind: Becoming northeast 15 to 20 knots late tonight into early Wednesday morning. * Waves: 2 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means wind speeds of 20 to 33 knots and/or waves of 4 feet or greater over the Chesapeake Bay are expected to produce hazardous boating conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. Mariners should pay close attention to the marine forecast...and consider wind and sea conditions in planning. && $$ ANZ638-271200- /O.CON.KAKQ.SC.Y.0021.190227T0600Z-190227T1200Z/ James River from James River Bridge to Hampton Roads Bridge- Tunnel- 1051 PM EST Tue Feb 26 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... * Wind: Becoming northeast 15 to 20 knots late tonight into early Wednesday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft advisory means wind speeds of 20 to 33 knots over the rivers of Eastern Virginia are expected to produce hazardous boating conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should avoid navigating in these conditions. Mariners should pay close attention to the marine forecast...and consider wind and sea conditions in planning. && $$
913 WHUS71 KAKQ 270538 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 1238 AM EST Wed Feb 27 2019 ANZ630-631-270900- /O.CON.KAKQ.SC.Y.0021.000000T0000Z-190227T0900Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- 1238 AM EST Wed Feb 27 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST EARLY THIS MORNING... * Wind: Northeast 15 to 20 knots overnight. * Waves: 2 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means wind speeds of 20 to 33 knots and/or waves of 4 feet or greater over the Chesapeake Bay are expected to produce hazardous boating conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. Mariners should pay close attention to the marine forecast...and consider wind and sea conditions in planning. && $$ ANZ632-634-271200- /O.CON.KAKQ.SC.Y.0021.190227T0600Z-190227T1200Z/ Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- 1238 AM EST Wed Feb 27 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * Wind: Northeast 15 to 20 knots late tonight into early Wednesday morning. * Waves: 2 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means wind speeds of 20 to 33 knots and/or waves of 4 feet or greater over the Chesapeake Bay are expected to produce hazardous boating conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. Mariners should pay close attention to the marine forecast...and consider wind and sea conditions in planning. && $$ ANZ638-271200- /O.CON.KAKQ.SC.Y.0021.190227T0600Z-190227T1200Z/ James River from James River Bridge to Hampton Roads Bridge- Tunnel- 1238 AM EST Wed Feb 27 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * Wind: Northeast 15 to 20 knots late tonight into early Wednesday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft advisory means wind speeds of 20 to 33 knots over the rivers of Eastern Virginia are expected to produce hazardous boating conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should avoid navigating in these conditions. Mariners should pay close attention to the marine forecast...and consider wind and sea conditions in planning. && $$ TG
905 WHUS71 KAKQ 270907 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 407 AM EST Wed Feb 27 2019 ANZ630-631-271015- /O.EXP.KAKQ.SC.Y.0021.000000T0000Z-190227T0900Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- 407 AM EST Wed Feb 27 2019 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ ANZ632-634-271200- /O.CON.KAKQ.SC.Y.0021.000000T0000Z-190227T1200Z/ Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- 407 AM EST Wed Feb 27 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * Wind: Northeast 15 to 20 knots. * Waves: 2 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means wind speeds of 20 to 33 knots and/or waves of 4 feet or greater over the Chesapeake Bay are expected to produce hazardous boating conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. Mariners should pay close attention to the marine forecast...and consider wind and sea conditions in planning. && $$ ANZ638-271200- /O.CON.KAKQ.SC.Y.0021.000000T0000Z-190227T1200Z/ James River from James River Bridge to Hampton Roads Bridge- Tunnel- 407 AM EST Wed Feb 27 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * Wind: Northeast 15 to 20 knots. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft advisory means wind speeds of 20 to 33 knots over the rivers of Eastern Virginia are expected to produce hazardous boating conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should avoid navigating in these conditions. Mariners should pay close attention to the marine forecast...and consider wind and sea conditions in planning. && $$ TG
580 WHUS71 KAKQ 271119 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 619 AM EST Wed Feb 27 2019 ANZ630-631-271500- /O.EXB.KAKQ.SC.Y.0021.000000T0000Z-190227T1500Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- 619 AM EST Wed Feb 27 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... The National Weather Service in Wakefield has issued a Small Craft Advisory, which is in effect until 10 AM EST this morning. * Wind: East 15 to 20 knots this morning. * Waves: 2 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means wind speeds of 20 to 33 knots and/or waves of 4 feet or greater over the Chesapeake Bay waters are expected to produce hazardous boating conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. Mariners should pay close attention to the marine forecast...and consider wind and sea conditions in planning. && $$ ANZ650-652-654-271500- /O.EXB.KAKQ.SC.Y.0021.000000T0000Z-190227T1500Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm- 619 AM EST Wed Feb 27 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... The National Weather Service in Wakefield has issued a Small Craft Advisory, which is in effect until 10 AM EST this morning. * Wind: East 15 to 20 knots with gusts to 25 knots this morning. * Seas: 3 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means wind speeds of 25 to 33 knots and/or seas of 5 feet or greater over the coastal waters are expected to produce hazardous boating conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. Mariners should pay close attention to the marine forecast...and consider wind and sea conditions in planning. && $$ ANZ632-634-271500- /O.EXT.KAKQ.SC.Y.0021.000000T0000Z-190227T1500Z/ Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- 619 AM EST Wed Feb 27 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... * Wind: East 15 to 20 knots this morning. * Waves: 2 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means wind speeds of 20 to 33 knots and/or waves of 4 feet or greater over the Chesapeake Bay waters are expected to produce hazardous boating conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. Mariners should pay close attention to the marine forecast...and consider wind and sea conditions in planning. && $$ ANZ638-271500- /O.EXT.KAKQ.SC.Y.0021.000000T0000Z-190227T1500Z/ James River from James River Bridge to Hampton Roads Bridge- Tunnel- 619 AM EST Wed Feb 27 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... * Wind: East 15 to 20 knots this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft advisory means wind speeds of 20 to 33 knots over the rivers of Eastern Virginia are expected to produce hazardous boating conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should avoid navigating in these conditions. Mariners should pay close attention to the marine forecast...and consider wind and sea conditions in planning. && $$ TG
374 WHUS71 KAKQ 271450 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 950 AM EST Wed Feb 27 2019 ANZ632-634-638-271600- /O.CAN.KAKQ.SC.Y.0021.000000T0000Z-190227T1500Z/ Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- James River from James River Bridge to Hampton Roads Bridge- Tunnel- 950 AM EST Wed Feb 27 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Wakefield has cancelled the Small Craft Advisory. $$ ANZ630-631-271800- /O.EXT.KAKQ.SC.Y.0021.000000T0000Z-190227T1800Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- 950 AM EST Wed Feb 27 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * Wind: East 15 to 20 knots. * Waves: 2 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means wind speeds of 20 to 33 knots and/or waves of 4 feet or greater over the Chesapeake Bay waters are expected to produce hazardous boating conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. Mariners should pay close attention to the marine forecast...and consider wind and sea conditions in planning. && $$ ANZ650-652-654-271800- /O.EXT.KAKQ.SC.Y.0021.000000T0000Z-190227T1800Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm- 950 AM EST Wed Feb 27 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * Wind: East 15 to 20 knots with gusts to 25 knots. * Seas: 4 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means wind speeds of 25 to 33 knots and/or seas of 5 feet or greater over the coastal waters are expected to produce hazardous boating conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. Mariners should pay close attention to the marine forecast...and consider wind and sea conditions in planning. && $$ Butner
899 WHUS71 KAKQ 271732 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 1232 PM EST Wed Feb 27 2019 ANZ630-631-650-652-654-271845- /O.CAN.KAKQ.SC.Y.0021.000000T0000Z-190227T1800Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm- 1232 PM EST Wed Feb 27 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Wakefield has cancelled the Small Craft Advisory. $$ Butner
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this small craft advisory went out at Feb 26, 9:57 PM EST, 2 minutes earlier.
Area forecast discussion, Feb 26, 9:57 PM EST, 2 minutes before
AREA FORECAST DISCUSSION National Weather Service Wakefield VA 957 PM EST Tue Feb 26 2019 .SYNOPSIS... High pressure slides off the coast overnight, with a weak backdoor cold front dropping south through the region late. Weak low pressure will track across North Carolina Wednesday afternoon, then off the coast Wednesday evening. Unsettled weather is expected from late in the week through early next week. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... As of 955 PM EST Tuesday... Dry/seasonable overnight w/ lows from the u20s-l30s N to u30s- around 40F far SE as winds shift to the NE overnight with the passage of a weak backdoor cold front. Just some high clouds overnight but will see an increase in cloud cover toward daybreak as moisture increases in the mid-levels. Kept pcpn just south of the FA through 12z. Minor to moderate river flooding continues for portions of the James, Nottoway, Cashie, Blackwater, and Mattaponi rivers. See Hydro section below for further details. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/... As of 955 PM EST Tuesday... Will be closing out Feb and moving into Mar (on Fri) w/ the beginnings of a more unsettled wx pattern. Weak low pres moving through the Great Lakes/OH Valley will stay N of the local area Wed...but another area of weak low pres tracking by well to the S (over nrn FL) will have an associated inverted trough pushing NE off the (lower) mid-Atlantic/SE CONUS coasts and this will bring increasing clouds early and PoPs (to 30-70%...highest across SE VA-NE NC) by mid/late morning into the afternoon. Highs Wed will be much cooler...only in the u40s to l50s most areas. That system is forecast to quickly exit Wed night. Lows Wed night from the u30s N to 40-45F SE. In zonal flow aloft...the next weak system will be approaching from the W Thu (afternoon)...will hold off except for a slight chance in the Piedmont late. Highs Thu in the u40s- l50s N and NE to the mid 50s/around 60F central and S. Increased PoPs (to 40-60% N...25-40% S) Thu night into Fri morning due to decent lift/mid level forcing as the next wave of moisture passes by. Will have a lo prob for a wintry mix (RA/SN) far N late Thu night. Lows in the l-m30s N to the lower 40s SE. Any break from pcpn CHCs on Fri will be short-lived. Remaining mostly cloudy w/ PoPs 20-30%...highest S and SE. Highs Fri from the m40s N to the l50s in NE NC. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... As of 315 PM EST Tuesday... Yet another system will be pushing moisture into the region Fri night...then exit the coast late Sat. Will have a period of PoPs generally 50-60% Fri night into early Sat...then begin to lower from W-E by late Sat night (after a cold front exits the coast). Models have drying...partly cloudy/VRB clouds for Sun. The 12Z/26 GFS and ECMWF are now focusing in on a possible wintry pcpn threat for the area by late Sun night into Mon evening as lo pres tracks E through the gulf states then off the NC coast. The ECMWF is more consistent w/ its past 3 runs than the GFS...it has also been trending warmer/wetter (as it has done leading the way w/ previous events this winter). Have introduced higher PoPs and SN or RA/SN for at least central/nrn portions of the FA by late Sun night...continuing into Mon. Plenty of time to fine-tune the forecast for early next week. Needless to say...the first week or so of Mar will be more like Winter than (early) Spring. Lows Fri night mainly 40-45F. Highs Sat from the l-m50s N and NE to the l60s over interior NE NC. Lows Sat night from the m30s N and NW to the m40s SE. Highs Sun from the 40s to l50s. Lows Sun night in the upper 20s N to m-u30s SE. Highs Mon and Tue from the m30s N to l40s SE. && .AVIATION /03Z WEDNESDAY THROUGH SUNDAY/... As of 625 PM EST Tuesday... VFR conditions expected through tonight...then lowering clouds (to possible lower end MVFR) by Wed aftn. Sfc high pressure slides offshore through tonight...w/ S to SW winds inland and ESE along the coast at 5-10 kt. A weak backdoor cold front settles S through the area late tonight-early Wed morning...w/ weak low pressure tracking across the Carolinas during the day Wed. This will bring a CHC for lgt -RA...mainly over srn VA and NE NC. There is a low prob for IFR conditions...mainly at PHF/ORF/ECG Wed afternoon into Wed night. A series of weak lo pressure systems will bring another RA CHC and flight restrictions Thu night into Fri and again over the weekend. && .MARINE... As of 330 PM EST Tuesday... High pressure has built over the waters this afternoon with SE winds ranging from around 5 to 15 knots. This high pressure will continue to slide further off the coast through the evening and a backdoor cold front drops south across the waters tonight into Wednesday morning. NE winds will increase to around 10 to 20 knots with this frontal passage. Over the Chesapeake Bay, expect a brief period (generally from 06z to 12z) early Wednesday morning to potentially come close to SCA criteria with winds around 15 knots and a few gusts to 20 knots. Due to the short lived and marginal nature of this event, have not issued a SCA, but will continue to monitor through this evening. Winds diminish and become more easterly through the day on Wednesday and eventually SE Wednesday night as weak low pressure tracks northeast across the Carolinas and offshore. Another low pressure system impacts the region Thursday night into Friday morning. In addition, water levels will approach 1 to 1.5 ft below MLLW along the Atlantic side of the lower Eastern Shore during low tide this evening. Thus, a low water advisory is in effect from 5 PM until 11 PM EST for the northern coastal zones. && .HYDROLOGY... As of 955 PM EST Tuesday... Flood warnings remain in effect for portions of the James, Nottoway, Cashie, Blackwater, and Mattaponi rivers. See FLWAKQ/FLSAKQ for details. && .AKQ WATCHES/WARNINGS/ADVISORIES... MD...None. NC...None. VA...None. MARINE...Low Water Advisory until 11 PM EST this evening for ANZ650-652. && SYNOPSIS...ALB/JDM NEAR TERM...ALB/JDM SHORT TERM...ALB/LKB LONG TERM...ALB/LKB AVIATION...ALB/JDM MARINE...AJB HYDROLOGY...AKQ
Hazardous weather outlook, Feb 26, 3:22 PM EST, 6 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 322 PM EST Tue Feb 26 2019 MDZ021>025-NCZ012>017-030>032-102-VAZ048-060>062-064>069-075>090-092- 093-095>100-509>525-272030- Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches- Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck- Bertie-Chowan-Perquimans-Eastern Currituck-Fluvanna-Prince Edward- Cumberland-Goochland-Caroline-Mecklenburg-Lunenburg-Nottoway-Amelia- Powhatan-Westmoreland-Richmond-Northumberland-Lancaster-Brunswick- Dinwiddie-Prince George-Charles City-New Kent-Gloucester-Middlesex- Mathews-Greensville-Sussex-Surry-James City-Southampton- Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach- Accomack-Western Louisa-Eastern Louisa-Western Hanover- Eastern Hanover-Western Chesterfield- Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News- Hampton/Poquoson- 322 PM EST Tue Feb 26 2019 This Hazardous Weather Outlook is for southeast Maryland, northeast North Carolina, central Virginia, east central Virginia, eastern Virginia, north central Virginia, south central Virginia and southeast Virginia. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday. There is a wintry precipitation threat from late Sunday night into Monday as low pressure tracks across North Carolina. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 3:10 PM EST | Small Craft Advisory | AKQ | 46 hr |
Nearby
Small Craft Advisories in Virginia, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.